# SDR AALA201508059006

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,069 hours, 23,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER MISSING AT 11 LT.  REPLACED LENS.
